# SDR UPS96220953

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Bs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT O/B CHORD CORRODED STA 1342 LBL 30 WL 250.  REMOVED AND REPLACED CHORD PER SRM 51-10-1 AND EO B727-5530-4601B.
